# SDR DALA2016082906314

- Difficulty date: August 24, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 61,822 hours, 20,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOPERATIVE AT L1 DOOR.   MAINTENANCE RECONNECTED CONNECTOR.  SYSTEM OPERATION IS NORMAL.
